# SDR ABXA020086

- Difficulty date: May 16, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T1060U15
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION ON UPPER CHORD AT STATION 720, BETWEEN RIGHT BUTT LINE 45 - LEFT BUTT LINE 45.  REPLACED UPPER CHORD IAW B767 AMM.
